JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERSTABILITY OF THE GENERAL LINEAR FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERSTABILITY OF THE GENERAL LINEAR FUNCTIONAL EQUATION
PISZCZEK, MAGDALENA;
  PDF(new window)
 Abstract
We give some results on hyperstability for the general linear equation. Namely, we show that a function satisfying the linear equation approximately (in some sense) must be actually the solution of it.
 Keywords
linear equation;hyperstability;
 Language
English
 Cited by
1.
Stability of a Monomial Functional Equation on Restricted Domains of Lebesgue Measure Zero, Results in Mathematics, 2017  crossref(new windwow)
2.
A NOTE ON THE GENERALISED HYPERSTABILITY OF THE GENERAL LINEAR EQUATION, Bulletin of the Australian Mathematical Society, 2017, 96, 02, 263  crossref(new windwow)
3.
On generalized hyperstability of a general linear equation, Acta Mathematica Hungarica, 2016, 149, 2, 413  crossref(new windwow)
4.
TWO NEW GENERALISED HYPERSTABILITY RESULTS FOR THE DRYGAS FUNCTIONAL EQUATION, Bulletin of the Australian Mathematical Society, 2017, 95, 02, 269  crossref(new windwow)
 References
1.
A. Bahyrycz and M. Piszczek, Hyperstability of the Jensen functional equation, Acta Math. Hungar. 142 (2014), no. 2, 353-365. crossref(new window)

2.
J. Brzdek, Hyperstability of the Cauchy equation on restricted domains, Acta Math. Hungar. 41, (2013), no. 1-2, 58-67.

3.
J. Brzdek, J. Chudziak, and Zs. Pales, A fixed point approach to stability of functional equations, Nonlinear Anal. 74 (2011), no. 17, 6728-6732. crossref(new window)

4.
J. Brzdek and K. Cieplinski, Hyperstability and Superstability, Abstr. Appl. Anal. 2013 (2013), Art. ID 401756, 13 pp.

5.
J. Brzdek and A. Pietrzyk, A note on stability of the general linear equation, Aequationes Math. 75 (2008), no. 3, 267-270. crossref(new window)

6.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately ad- ditive mapping, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

7.
P. Gavruta, An answer to a question of John M. Rassias concerning the stability of Cauchy equation, Advances in Equations and Inequalities, Hadronic Math. Ser. 1999.

8.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Boston-Basel-Berlin, 1998.

9.
S. M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, 2001.

10.
M. Kuczma, An introduction to the Theory of Functional Equation and Inequalities, PWN, Warszawa-Krakow-Katowice, 1985.

11.
P. Nakmahachalasint, Hyers-Ulam-Rassias stability and Ulam-Gavruta-Rassias stabili- ties of additive functional equation in several variables, Int. J. Math. Sci. 2007 (2007), Art. ID 13437, 6pp.

12.
M. Piszczek, Remark on hyperstability of the general linear equation, Aequationes Math. 88 (2014), no. 1-2, 163-168. crossref(new window)

13.
D. Popa, Hyers-Ulam-Rassias stability of the general linear equation, Nonlinear Funct. Anal. Appl. 7 (2002), no. 4, 581-588.

14.
D. Popa, On the stability of the general linear equation, Results Math. 53 (2009), no. 3-4, 383-389. crossref(new window)

15.
J. M. Rassias, On approximation of approximately linear mappings, J. Funct. Anal. 46 (1982), no. 1, 126-130. crossref(new window)

16.
J. M. Rassias, Solution of a problem of Ulam, J. Approx. Theory 57 (1989), no. 3, 268-273. crossref(new window)

17.
K. Ravi and M. Arunkumar, On the Ulam-Gavruta-Rassias stability of the orthogonally Euler-Lagrange type functional equation, Int. J. Appl. Math. Stat. 7 (2007), 143-156.

18.
K. Ravi and B. V. Senthil Kumar, Ulam-Gavruta-Rassias stability of Rassias Reciprocal functional equation, Glob. J. App. Math. Sci. 3 (2010), 57-79.

19.
M. Ait Sibaha, B. Bouikhalene, and E. Elqorachi, Ulam-Gavruta-Rassias stability of a linear functional equation, Int. J. Appl. Math. Stat. 7 (2007), 157-166.